Facebook Pixel
EmpowHER Guest


By Anonymous September 27, 2016 - 3:40pm
Rate This

Okay so I made a post a week or so ago about this but I cant find my post so I am going to rewrite it. I went to my gynecologist about changing my birth control pills. She decided to switch me from Trinessa (Norgestimate and Ethinyl Estradiol Pill) to Lomedia (Norethindrone and Ethinyl Estradiol Pill). She wanted me to switch from Trinessa to Lomedia during the placebo week of Trinessa. I listened to her orders and did so on Sunday, September 18th. On Thursday, September 22, of that week I have unprotected sex with my boyfriend. Is pregnancy possible? I have been taking Lomedia around the same time I used to take Trinessa. Today, September 27th, I had red stringy discharge. Is this concerning? Am I pregnant?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!